# SDR 99UAL900145

- Difficulty date: March 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N768UA
- Make and model: Boeing 777222
- Aircraft serial: 26919
- Engine: Pwa PW4077
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Solenoid
- Part number: 04P238
- Condition: Worn
- Location: Nr 2 Engine
- Part time: 5,480 hours
- Stage of operation: DE
- Nature of condition: R
- Precautionary procedure: K

## Discrepancy

FLIGHT CREW REPORTED, NR 2 ENGINE SURGED AT TOP OF DESCENT.  *S/D*  ENGINE SURGED AND RECOVERED.  FLIGHT RECORDER DATA INDICATED DELAYED OPENING OF 2.9 STABILITY BLEED VALVE.  REPLACED 2.9 BLEED SOLENOID (P/N: 04P23-8), PNEUMATIC RELAY VALVE AND 2.9 STABILITY BLEED VALVE.  PNEUMATIC RELAY VALVE AND 2.9 STABILITY BLEED VALVE PASSED AS-RECEIVED TEST.  FOUND 2.9 BLEED SOLENOID FAILED DROP-OUT VOLTAGE TEST, VALVE SEAT WORN.
